Animal Health - General Expert Forum
Giardia or C-diff
About This Forum:

This forum is for general pet health questions, such as questions about medications, parasites, vaccines, infectious diseases, breed specific and genetic problems.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Giardia or C-diff
My 14 year old bengal cat, Kuanish, threw up a pinkish red liquid along with along with a 50mg metronidazole (Flagyl) pill, after I had just administered it to him :(

Should we continue treatment? What is the possible cause of this diarrhea? Is there any other treatment that wouldn't require forcing pills in his mouth?

Thanks so much for your help!
Discussion is closed
Cancel
1 Answers
Page 1 of 1
2054217 tn?1330542034
Giardia and C. difficile infections certainly can cause diarrhea and vomiting however they are not the most common causes. Metronidazole has been prescribed as a general anti-diarrhea medication however I would be concerned that your cat is vomiting as well. When I see older cats with GI signs I become concerned with IBD (inflammatory bowel disease) as well as unfortunately cancer. A series of radiographs and blood tests should be performed.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now